# SDR SCNA2024052000242

- Difficulty date: May 14, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 71,701 hours, 36,903 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL FLIGHT DECK TEMP. EXESSIVE HEAT. FOLLOWED QRH PROCEDURE TURNED OFF TRIM AIR SWITCH STILL UNCONTROLLABLE THEN TURNED OFF L- PACK PER QRH A/C TEMP WENT FULL COLD AND UNABLE TO CONTROL. HAD TO DESCEND TO WORK UP.  REMOVED AND REPLACED ZONE TEMPERATURE CONTROLLER IAW AMM 21-51-02. PERFORMED BITE TEST IAW AMM FIM 21-62 TASK 801. NO FAULT NOTED. OK FOR SERVICE.
